IDEAS home Printed from https://ideas.repec.org/a/ier/iecrev/v17y1976i1p26-46.html
   My bibliography  Save this article

The Identifiability of Linear Econometric Models with Autocorrelated Errors

Author

Listed:
  • Deistler, Manfred

Abstract

No abstract is available for this item.

Suggested Citation

  • Deistler, Manfred, 1976. "The Identifiability of Linear Econometric Models with Autocorrelated Errors," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 17(1), pages 26-46, February.
  • Handle: RePEc:ier:iecrev:v:17:y:1976:i:1:p:26-46
    as

    Download full text from publisher

    File URL: http://links.jstor.org/sici?sici=0020-6598%28197602%2917%3A1%3C26%3ATIOLEM%3E2.0.CO%3B2-9&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Mutschler, Willi, 2015. "Identification of DSGE models—The effect of higher-order approximation and pruning," Journal of Economic Dynamics and Control, Elsevier, vol. 56(C), pages 34-54.
    2. M. Deistler & B. Pötscher & J. Schrader, 1984. "The uniqueness of the transfer function of linear systems from input-output observations," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 31(1), pages 157-181, December.
    3. George Halkos & Kyriaki Tsilika, 2015. "Programming Identification Criteria in Simultaneous Equation Models," Computational Economics, Springer;Society for Computational Economics, vol. 46(1), pages 157-170, June.
    4. David Hendry & Maozu Lu & Grayham E. Mizon, 2001. "Model Identification and Non-unique Structure," Economics Papers 2002-W10, Economics Group, Nuffield College, University of Oxford.
    5. R. Kohn, 1980. "Local identification of ARMAX structures subject to nonlinear constraints," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 27(1), pages 35-41, December.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:17:y:1976:i:1:p:26-46. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (). General contact details of provider: http://edirc.repec.org/data/deupaus.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.